# SDR SWAA2023122124234

- Difficulty date: November 22, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH STA 303.9 INNER CHORD CRACK<[01] REMOVED AND REPLACED INNER CHORD AT MAIN CABIN L1 SRM 51-40-02-0G-0 AND DWG 141A8110;[02] VERIFIED STEP 1
